# SDR DHL2000726004

- Difficulty date: August 1, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Valve
- Condition: Not Closed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR LOW EPR NR 1 ENGINE.  FOUND NR 1 ENG ANTI ICE VALVE IN WRONG POSITION.  MOVED NR 1 ENG ANTI ICE VALVE TO CLOSED POSITION WITH SWITCH.  NORMAL TAKEOFF.
